# SDR IU62002F00016

- Difficulty date: July 16, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED IN MOUNTING HOLES.  OVER-TORQUE, OVER-PRESSURE, POOR DESIGN.  ENGINEER A NEW DESIGN OR MATERIAL FOR HOUSING.  (OCN: 169578/ RESP:DF5/  DEPT.  1140)
